Disability Insurance and Optimal Income Taxation

Lozachmeur, Jean-Marie (2006) Disability Insurance and Optimal Income Taxation. International Tax and Public Finance, 13 (6). pp. 717-732.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/6647
Item Type: Article
Language: English
Date: November 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:46
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:6647
URI: http://publications.ut-capitole.fr/id/eprint/1271

Actions (login required)

View Item View Item